I have been taking the Savella titration pack. When I upped from 12.5 to 25 twice a day I started experiencing bad side effects. The first thing I noticed was a sickeningly sweet vanilla smell to my skin. Then I had heart palpitations and it felt like someone is sitting on my chest. Finally, I had migraines, with horrendous sweating. My doctor adjusted my dose down to 12.5 twice a day and I intend to stick with this medication. I have suffered for over 10 years and have tried every medication under the sun. Any improvement is worth the trouble. For those of you who feel the desire to be normal again, I will tell you what my Doctor told me, " Normal is a setting on the Dryer and should not be what we strive for." Increased functionality is my goal!
I don't take savella, but I have noticed that sickening sweet vanilla-ish odor on my skin in the past... but, I can't remember what drug I may have been taking. I'm currently taking Lyrica and it really doesn't do jack for the pain. What did you experience w/ it? I want to get off of it. My dr. gave me a script for cymbalta this week... I took it for 3 days and I'm not taking it anymore. I guess my next step is to get off of the Lyrica.
Increased functionality sounds good to me...
hi Cheryl, I took a low dose of Savella 25 and it worked great for pain, took the body a few weeks to adjust but worth the wait. I did notice a change in body smell, not vanilla though lol. I got off the Savella cause of blurry vision, couldn't deal with that, otherwise great for pain. I notice a change in skin smell on almost every drug too, even advil. If thats your worse side affect so be it. I am taking a low dose of tramadol now and that cause a woody, not unpleasant odor? Feeling better is worth the change in deodorants aye? i read somewhere that one of the herbs maybe parsley helps with body smells, check it out. mindy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 28 Oct 2011 • 11 answers
Posted 27 Dec 2011 • 5 answers
Posted 13 May 2012 • 1 answer
Posted 27 Feb 2018 • 0 answers